# SDR AALA20161221024

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 5,504 hours, 2,502 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LOUD RUMBLING NOISE AND VIBRATION OCCURRED.  PASSENGERS FELT VIBRATION IN MIDDLE OF AIRCRAFT AND REPORTED WATER DRIPPING FROM AIR CONDITIONING OUTLETS. ACCOMPLISHED TSM 05-50-00-810-801 AND 53-35-00-810. EMERGENCY DECLARED.AIRCRAFT WAS GROUNDED.   RETURNED TO DEPARTURE UNEVENTFUL LANDING.  INSPECTED WING TO BODY FAIRING SEALS, LEFT/RIGHT PACK BAYS, RECIRCULATION FANS, FLAPS/FAIRINGS LEFT/RIGHT WING, BOTH WHEEL WELLS, ALL COMPONENTS CHECKED OK. OPERATIONAL CHECKED GOOD.
